I've been taking metformin for almost two weeks, I eat what ever, but it seems to raise my blood sugar. I take diuretics, and thyroid medicine, could this be causing my blood sugar to go above 200 when before it was around 170?
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
was gardening right up until dinner time. blood sugar level was low. wasn't sure whether or not I should take my Metformin with dinner or not. ...
1 answer • 10 May 2010
Will taking synthroid and metformin cause hyper glacimia
1 answer • 12 Feb 2011
my husband is taking 500mg of metformin twice daily and has no regular blood test to check his blood sugar. He has been on this drug for several ...
2 answers • 29 Oct 2013
I have been taking invokana 100 mg, along with januvia100 mg, once a day and metformin 1000 mg twice a day. i just started invokana about one week , ...
2 answers • 29 Aug 2014
My blood sugar was 120 every morning, then I started metformin 500mg with a meal this is day 3. Every day I took metformin my blood sugar was 152, I ...
1 answer • 15 Jan 2015